Extension de formes ¯ b fermées et solutions de l’équation ¯ b u=f
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 7 (1980) no. 1, p. 155-179
@article{ASNSP_1980_4_7_1_155_0,
     author = {Amar, Eric},
     title = {Extension de formes $\bar{\partial }\_b$ ferm\'ees et solutions de l'\'equation $\bar{\partial }\_b u = f$},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {4e s{\'e}rie, 7},
     number = {1},
     year = {1980},
     pages = {155-179},
     zbl = {0456.32012},
     language = {fr},
     url = {http://www.numdam.org/item/ASNSP_1980_4_7_1_155_0}
}
Amar, Eric. Extension de formes $\bar{\partial }_b$ fermées et solutions de l’équation $\bar{\partial }_b u = f$. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 7 (1980) no. 1, pp. 155-179. http://www.numdam.org/item/ASNSP_1980_4_7_1_155_0/

[1] E. Amar - A. Bonami, Mesure de Carleson d'ordre α et solutions au bord de l'équation ∂, Bull. Soc. Math. France, 107 (1979), pp. 23-48. | Numdam | Zbl 0409.46035

[2] I. Bergh - J. Löfström, Interpolation spaces, Grundlehren, Springer-Verlag, 23 (1976). | Zbl 0344.46071

[3] R. Coifman - G. Weiss, Analyse harmonique non commutative sur certains espaces homogènes, Springer-Verlag, Lecture Notes 242 (1971). | MR 499948 | Zbl 0224.43006

[4] G. Folland - E. Stein, Estimates for the ∂b complex and analysis on the Heisenberg group, Comm. Pure Appl. Math., 27 (1974), pp. 429-522. | Zbl 0293.35012

[5] G.M. Henkin, The Levy equation and analysis on pseudo-convex manifolds, Russian Math. Surveys, 32 (1977), pp. 59-130. | MR 454067 | Zbl 0382.35038

[6] L. Hörmander, Hypoelliptic second order differential equation, Acta Math., 119 (1967), pp. 147-171. | MR 222474 | Zbl 0156.10701

[7] Y. Meyer, Dualité H1-BMO pour les espaces de nature homogène (d'après L. Carleson), Sém. Anal. Harm. Orsay (1976).

[8] H. Skoda, Valeur au bord pour l'opérateur d'', Bull. Soc. Math. France, 104 (1976), pp. 225-299. | Numdam | MR 450620 | Zbl 0351.31007

[9] E. Stein, Singular integrals and estimates for the Cauchy-Riemann equations, Bull. Amer. Math. Soc., 79 (1973), pp. 440-445. | MR 315302 | Zbl 0257.35040

[10] E. Stein, Singular integrals and differentiability properties of functions, Princeton University Press (1970). | MR 290095 | Zbl 0207.13501